# SDR 97FDEA00476

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 968-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0872 038 WHILE WORKING NR 0138 FOUND CORROSION ON SKIN AT BS 968 , 995, 1005 - 1010, STR NR 1 RT.
